# SDR FDEA201006172044

- Difficulty date: June 17, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N552028
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RT SUPPORT ANGLE HAS CORROSION SPOTS- FS-730-820,STR-17R, UNDER CLIP NUTS.  REMOVED CORROSION FROM INBD CREASE BEAM CHORD STA 730-820 RT SIDE IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13 FIG 101 DETAIL VIII. ORIG MATERIAL 0.70 AFTER  REWORK 0.033 L=2.0 W=1.0. ACCOMPLISHED REPAIR IAW EA F-5310-131198.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
